MathSciNet Relay Station
MathSciNet bibliographic data
MR563333 51-01 (00A06 83-01)
Mac Lane, Saunders Mathematical models of space. Amer. Sci. 68 (1980), no. 2, 184–191.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement